AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Ibrahim ELBATAL,Yehia Mousa Hussein El GEBALY,Essam Ali Amin ABD EL-SAMAD,
An extended power Lindley distribution and its application, pp. 1075-1093
DOI : http://dx.doi.org/10.16929/as/2016.1075.93
ABSTRACT
Asbtract manquant
Citer cet article
Ibrahim ELBATAL,Yehia Mousa Hussein El GEBALY,Essam Ali Amin ABD EL-SAMAD, (2016). An extended power Lindley distribution and its application. Afrika Statistika . Volume 11(2), pp 1075-1093
Doi : http://dx.doi.org/10.16929/as/2016.1075.93













JAS
JAS



ok